# SDR MASA2011042502495

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 32,908 hours, 32,422 cycles
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM GANG DRAIN AT NR 2 ENGINE.  R2 FLOW DIVIDER.
